Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
(@baylor02)
Active Member
Joined: 3 years ago
Posts: 13
 

@joerescen

Hi Joe

I too have thought of contacting the local and national media. Then I pause, because I’m not sure we can tell who will get these symptoms as we don’t know the patterns yet and I’m not sure if just any media source will properly disseminate the proper findings. 
While I’m delaying Pfizer #2, I’m very excited that we are getting closer to herd immunity. 
I have contacted the CDC via https://vsafe.cdc.gov and I did see this story in the news https://www.drugdiscoverytrends.com/dizziness-among-common-covid-19-vaccine-side-effects and I’d like to think my CDC check-ins helped guide this story as do I ask that all of us do who read this. 

I like your stories and am not trying to in any way offend you, in fact I can relate to what your saying as a former US Army journalist and proponent of our 1st amendment,  I understand the power of the media. Today I work in healthcare and my hope is we “enlightened “ citizens can continue to contact the CDC and urge them to consider and publish our vaccine data, of “vestibular vaccine syndrome.”

Thank you


   
ReplyQuote
 PCD
(@paulad)
New Member
Joined: 3 years ago
Posts: 2
 

I know tinnitus is frustrating and distracting. I have a constant high pitch which is the most common. I just mentally block it out most days and truthfully am just used to it. There is no real treatment but I bet yours will calm down eventually.  There are some supplements that may help, but for the most part it’s learning to deal with it.  Wish I could be of more help! 


   
ReplyQuote
(@baylor02)
Active Member
Joined: 3 years ago
Posts: 13
 

@allisonk

The PEG is in the Zovirax or these drugs to treat the HSV? Or is it another treatment? Do you have any literature? 
FYI I had debilitating vertigo for several days, then constant dizziness for a week followed by occasional dizziness. Now I have intermittent ‘lesser’ dizziness and I’m easily tired had Pfizer #1, 3/4/21. I take Zovirax on occasion. 


   
ReplyQuote
(@thelma)
Active Member
Joined: 3 years ago
Posts: 50
 

@mcross

Yes, i did on March 5. They did it in the school where i teach. There is one more person who had the same side effects. She is younger and marathon runner.


   
ReplyQuote
(@thelma)
Active Member
Joined: 3 years ago
Posts: 50
 

@mcross

Yes, i did on March 5. They did it in the school where i teach. There is one more person who had the same side effects. She is younger and marathon runner.


   
ReplyQuote
(@pdauro)
New Member
Joined: 3 years ago
Posts: 1
 

I received my first Covid vaccine (Moderna) on February 2, 2021. I received my second dose on March 4, 2021. In the early morning of March 21, I rolled over to right side As I slept only to wake to the most horrific spinning I have ever experienced in my life and have since been having extreme episodes of disequilibrium and vertigo that won’t go away. I also have a mild headache. 
At First I attributed those symptoms to allergies and sinus infection Which may have caused fluid on the ear but that has been ruled out by my ENT. 
My doctor suggested that it might be a side effect from the vaccine because he has seen other patients so I started researching it and came across this site.

I am relieved to know that I am not the only one having this experience but I am anxious as I don’t know when this is going to end and I will get back to feeling normal. I hope it’s only temporary. 


   
Avrilta and Avrilta reacted
ReplyQuote
(@baylor02)
Active Member
Joined: 3 years ago
Posts: 13
 

@thenystagmus

i have had ocular shingles and have chronic ocular demodex infections, I also have mybobian gland plugs and blepharitis. I’ve worried my eyes would be where I’d contract COVID19 because my right eye is something I struggle with constantly and can rarely wear makeup anymore. I was always an eyeliner/mascara wearer so it was hard to stop. 

I’m curious your dx. 

After Pfizer 1 I had debilitating vertigo, finally mostly resolved but not sure about getting Pfizer 2 yet or ever. Reviewing all data and options. 


   
ReplyQuote
(@baylor02)
Active Member
Joined: 3 years ago
Posts: 13
 

@terrib

This is what we needed to know. I’ve asked about PEG because I first learned about it here. This doesn’t seem what’s happened to me as it’s an anaphylactic reaction that’s rather immediate. My debilitating vertigo began 60 hours post vaccine and why my ENT said it wasn’t vaccine related. I believe he’s incorrect and my body had an immune response that took time to  build. 

Thank you! 


   
ReplyQuote
(@baylor02)
Active Member
Joined: 3 years ago
Posts: 13
 

@ttandanpoliecan you post the FDA website link? I’m finally better, I had severe vertigo, then dizziness for ~20 days, still have occasional symptoms and exhaustion. 


   
ReplyQuote
(@sarap)
Active Member
Joined: 3 years ago
Posts: 30
 

@mcross no. 🙁


   
ReplyQuote
(@jossym)
New Member
Joined: 3 years ago
Posts: 1
 

I am so glad to find this blog this evening while looking for information about dizziness and the covid vaccine. I am 53/F/good health received 1st Pfizer shot on 2/22/21 had pain in the left arm for 2 days and no other reaction. On March 16,2021 at 9:30am I received the 2nd shot and pretty much felt all the following symptoms associated with the vaccine: fatigue and sleepiness on the first evening, the next morning, woke up with chills and ache in all my joints, later had 99.9 to 100.4 fever for about 6 hours, took tylenol 650mg and Benadryl 25mg and next day felt better however the lymph nodes under my covid arm (left) were noticeably swollen and sore. The nodes under my right arm was also swollen and sore but much less than the one on the injection arm. By Friday 3/19, I was feeling better but soon after the other symptoms surfaced: I started feeling dizziness and vertigo and a weird feeling in my throat on the second week after the 2nd shot, on 3/24 (8 days) after the 2nd shot. I am feeling some weird stuffiness in the back of my head, where your nodes are and around my throat like a possible allergic reaction. Today when I woke up and turn my head in bed I felt very dizzy like vertigo feeling like the floor was spinning. This dizziness started since 2 days ago. I will continue to monitor symptoms and will report back my improvement if any.

This post was modified 3 years ago by Jossy M

   
ReplyQuote
(@tabby)
Highly Active Member
Joined: 3 years ago
Posts: 438
 

@jossym

Hi

I had to reply because I'm getting similar symptoms to you, dizziness turning in bed, weird feeling in throat like I'm coming down with something. Today I felt unsteady when I was cleaning my fridge, it wobbled as I was cleaning it and I felt like I was on a boat. Never had this before. Got my first AstraZeneca shot on 22 February and fearful of the next one. I hope this will go away soon.


   
ReplyQuote
(@kathyd)
New Member
Joined: 3 years ago
Posts: 0
 
  1. How are you feeling now? My daughter and I got our vaccine 3 days ago when we're both starting to feel a little dizzy ourselves. Mine is bearable hers not so much.

   
ReplyQuote
(@dhara)
New Member
Joined: 3 years ago
Posts: 1
 

Hi,

I am a healthy 35 F. I took my 1st covid vaccine shot of astrazeneca here in india on 24th mar. That day was absolutely normal. On 25th morning got up all normal and suddenly in the washroom i felt dizziness and somehow tried to get up and fell outside the washroom ..luckily my husband held me while falling on the floor. Had some lemon juice after few mins and felt better. Later that day went to consult ER ..he felt it was a seizures and told to consult neuro...neuro did mri and blood test..all came normal...except low vitamin d...but no one here in india is believing it is due to vaccine side effects, called the helpline number and they said this is not a listed side effect of astra vaccine..but this forum confirms my belief that is only due to vaccine side effect otherwise i never had this kind of episode earlier...its been almost 3 days since that episode, touch wood have not felt dizzy since then ...but m too scared of my 2nd dose which is still more than a month after...


   
ReplyQuote
(@allisonk)
Active Member
Joined: 3 years ago
Posts: 9
 

@baylor02

PEG is an ingredient in many things as simple as shampoos and cosmetics but it is used in larger amounts in colonoscopy prep that you drink, very high amounts in anti viral treatments and meds. (It is in both cream and pill form of zovarax) and Valtrex (used for cold sores and genital herpes), Famciclovir (strong anti viral for shingles, resistant genital herpes, hepatitis b etc) and it was in all the new Hepatitis C treatments that came out in 2015 or so. I read an article in science mag that I can’t seem to post the link for here. Somebody else already did I think. I will try a different way of getting you the link and respond back to you.  

Another issue I think people need to monitor is blood pressure and heart rate. I have very normal blood pressure and heart rate and found in the first 1-2 weeks after first Moderna shot that my heart rate would be elevated when my blood pressure was low and at other times would have high blood pressure with low heart rate. (I have a blood pressure cuff and oxymeter)  That seems to have stopped now. The only thing I have remaining is the equilibrium issues, and tinnitus. I’m supposed to get 2nd shot a week from tomorrow. 


   
Baylor02 and Baylor02 reacted
ReplyQuote
Page 44 / 1151